# SDR YENA201612031072

- Difficulty date: December 3, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 46,215 hours, 16,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR SUPPORT AT Y1732 FR 65+10.   R & R THE FLOOR SUPPORT IAW SRM 51-72-11.
